# SDR AALA202509054400

- Difficulty date: September 4, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 68,976 hours, 40,623 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R4 DOOR DAMPER PRESSURE LOW (1300 PSI). MAINTENANCE SERVICED R4 DOOR DAMPER. VERIFIED PRESSURE. REF AMM 52-10-00. NOFURTHER DEFECTS NOTED AT THIS TIME.
